| Model Number |
DW CART |
| Medical Device Problem Codes |
Positioning Failure (1158); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/17/2024, it was reported by a sales representative via (b)(4) that an ar-6481 dw cart iv pole on the cart would not lock into place.This was discovered during the case with no patient harm.
Additional Manufacturer Narrative
Corrections: h.1 set as n/a.Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon receiving additional information from the field that clarified the event and evaluation of the returned devices, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.